Hokkaido Mathematical Journal

No.2

YAMANOUCHI Takehiko,
Fixed point algebras of groupoid actions and coactions on von Neumann algebras
Hokkaido Mathematical Journal, 23 (1994) pp.213-228
OKUYAMA Takashi,
On isomorphism of minimal direct summands
Hokkaido Mathematical Journal, 23 (1994) pp.229-240
AGEMI R., KUBOTA K., TAKAMURA H.,
On certain integral equations related to nonlinear wave equations
Hokkaido Mathematical Journal, 23 (1994) pp.241-276
SUGANO Kozo,
On bicommutators of modules over H-separable extension rings III
Hokkaido Mathematical Journal, 23 (1994) pp.277-289
YOUNIS R., ZHENG D.,
Bourgain algebras on $M(H^\infty)$
Hokkaido Mathematical Journal, 23 (1994) pp.291-300
KU H.T., KU M.C., MANN L.N.,
Extensions and applications of Fuller's theorem on periodic points
Hokkaido Mathematical Journal, 23 (1994) pp.301-317
ARAI Asao,
On self-adjointness of Dirac operators in Boson-Fermion Fock spaces
Hokkaido Mathematical Journal, 23 (1994) pp.319-353
CURRAS-BOSCH C., MOLINO P.,
Voisinage d'une feuille compacte dans un feuilletage Lagrangien: Le probléme de linéarisation symplectique
Hokkaido Mathematical Journal, 23 (1994) pp.355-360
MIZUMACHI Hitoshi,
Continuity and singularity of measures under action groups
Hokkaido Mathematical Journal, 23 (1994) pp.361-371